Replica treatment of non-Hermitian disordered hamiltonians

Shinsuke M. Nishigaki, Alex Kamenev

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We employ the fermionic and bosonic replicated nonlinear σ models to treat Ginibre unitary, symplectic and orthogonal ensembles of non-Hermitian random matrix Hamiltonians. Using the saddle point approach combined with the Borel resummation procedure, we derive the exact large-N results for microscopic density of states in all three ensembles. We also obtain tails of the density of states as well as the two-point function for the unitary ensemble.

Original languageEnglish (US)
Pages (from-to)4571-4590
Number of pages20
JournalJournal of Physics A: Mathematical and General
Volume35
Issue number21
DOIs
StatePublished - May 31 2002

Fingerprint Dive into the research topics of 'Replica treatment of non-Hermitian disordered hamiltonians'. Together they form a unique fingerprint.

Cite this